Ueber das ebene Fünfeck

A. Clebsch

Mathematische Annalen (1871)

  • Volume: 4, page 476-489
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Clebsch, A.. "Ueber das ebene Fünfeck." Mathematische Annalen 4 (1871): 476-489. <http://eudml.org/doc/156543>.

author = {Clebsch, A.},
journal = {Mathematische Annalen},
keywords = {pentagon},
language = {ger},
pages = {476-489},
title = {Ueber das ebene Fünfeck},
url = {http://eudml.org/doc/156543},
volume = {4},
year = {1871},

AU - Clebsch, A.
TI - Ueber das ebene Fünfeck
JO - Mathematische Annalen
PY - 1871
VL - 4
SP - 476
EP - 489
LA - ger
KW - pentagon
UR - http://eudml.org/doc/156543
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.